Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ABSTRACT THEORY OF HYBRIDIZABLE DISCONTINUOUS GALERKIN METHODS FOR SECOND-ORDER QUASILINEAR ELLIPTIC PROBLEMS
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2014
Языканглийский
  • Даутов Рафаил Замилович, автор
  • Библиографическое описание на языке оригинала Dautov R. Z., Fedotov E. M., Abstract Theory of Hybridizable Discontinuous Galerkin Methods for Second-Order Quasilinear Elliptic Problems//COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS. - 2014. - Vol.54, Is.3. - P.474-490.
    Аннотация An abstract theory for discretizations of second order quasilinear elliptic problems based on the mixed hybrid discontinuous Galerkin method. Discrete schemes are formulated in terms of approximations of the solution to the problem, its gradient, flux, and the trace of the solution on the interelement boundaries. Stability and optimal error estimates are obtained under minimal assump tions on the approximating space. It is shown that the schemes admit an efficient numerical imple mentation.
    Ключевые слова discontinuous Galerkin method, hybridizable discontinuous Galerkin schemes, mixed method, quasilinear elliptic equations, error estimate, LBB condition
    Название журнала COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=123939

    Полная запись метаданных